Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    So i’ve just gone on th pill and i’m on abou day 17 and i’ve been noticing bleeding today? But it’s not really bleeding it’s more like blood clots? I’m really confused on what’s happening can someone let me know !! X
    • TSR Support Team
    Offline

    20
    ReputationRep:
    (Original post by Anonymous)
    So i’ve just gone on th pill and i’m on abou day 17 and i’ve been noticing bleeding today? But it’s not really bleeding it’s more like blood clots? I’m really confused on what’s happening can someone let me know !! X
    Bleeding and even full periods can happen on the pill (depending which one). Should be totally fine, but I would call a pharmacy just to be safe. They should be able to confirm that it's normal or tell you if you need to seek further advice from your doctor.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: November 2, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.